# SDR 07FDEA00192

- Difficulty date: January 27, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOORBEAM UNDER CLS ADAPTER AT FRAME 36 BETWEEN TRACK 3L AND 4L (SEEN FROM FWD CARGO PIT).  REMOVED AND REINSTALLED FLOOR PANEL TO FOM IAW A310-200 AMM SUPP 53-10-25-4.  REMOVED AND REINSTALLED CLS ADAPTER IAW A310-200 SRM 51-40-21.  REMOVED CRACK IAW SRM SUPP 53-10-15 FIG 201 SHT 2.  FABRICATED, LOCATED, AND DRILLED REPAIR ANGLES IAW A310 SRM SUPP 53-10-15.  INSTALLED REPAIR IAW A310-200 SRM 51-40-21.  REPROTECTED AREA IAW A310 SRM 51-75-10.
